My 10 year old son started allergy shots about six weeks ago. After his third week of shots he began to have dizzy spells that would last around 5 minutes. They did not happen during a specific time of day or during a certain activity. They would just happen. We accidentally missed one week of allergy shots and he did not experience any dizziness. When we went the next week for shots the next day the dizziness started again. My allergist does not seem to think that the shots are causing the dizziness. He has said that it could be anxiety from the shots or fluid behind the ear. My question is "Can allergy shots cause dizziness or lightheadness that comes and goes like this?"
Thank you to anyone who can give me an answer.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.